Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734239.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Local duality for structured ring spectra
Authors:Barthel, Tobias; Heard, Drew; Valenzuela, Gabriel
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Journal of Pure and Applied Algebra
Journal Abbrev.:J. Pure Appl. Algebra
Volume:222
Issue / Number:2
Start Page:433
End Page:463
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1016/j.jpaa.2017.04.012
URL:https://doi.org/10.1016/j.jpaa.2017.04.012
URL:https://arxiv.org/abs/1608.03135
Full Text:
You have privileges to view the following file(s):
Barthel_Local duality_oa_2018.pdf  [440,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.